Bleeding in stools: Hello everyone, I’m new to this... - NRAS

NRAS

32,302 members39,525 posts

Bleeding in stools

NikkiNix1 profile image

Hello everyone, I’m new to this site. I’m on my 3rd week of Sulfasaline and today had the brightest red and clumpy blood after passing a stool. Does anyone know if this is from the meds?

18 Replies

Hi Nikki , We are not doctors.

Please phone your GP

First thing in the morning .

All the very best to you

😊

NikkiNix1 profile image
NikkiNix1 in reply to rabbits65

Thank you 😊

I have been taking Sulphasalazine for many years but that has never happened to me. I would get in touch with your rheumatologist to tell them as soon as possible because even if it's not the Sulphasalazine it needs investigation. If you can't easily contact the rheumatology department, get in touch with your GP. I hope you can get it resolved.

NikkiNix1 profile image
NikkiNix1 in reply to Biofreak

Thanks so much, it is concerning!

Hi Nikki. I'm wondering if you suffer with haemorroids and if so, it may be something to do with that but it definitely needs checking with your GP, as the others have said, and the sooner the better, even if only to put your mind at rest. Good luck. 🤞

Thank you. I’m not constipated and have had haemorrhoids before during my pregnancies but it doesn’t feel like it. I’ll definitely see my Rheumatologist tomorrow urgently. Thank you 😊

Good for you, let us know how you get on. x

Call GP tomorrow as needs to be checked x

NikkiNix1 profile image
NikkiNix1 in reply to Deeb1764

Thank you!

Hi Nikki,

I'm sorry but that's something I've not experienced. I do hope you look into it with your doctors. Take care 🙂

Doesn’t matter where it’s from ….if you’re passing blood in your stools you should contact your doctor.

You say ‘after’ not ‘in’ stools which sounds more like haemorrhoids, but needs a GP appt

Hi Nikki, Go to the doctor and get it checked out could be just piles. I take sulphasalazine and I have never had that problem.

Good luck and take care.

As others have said Nikki, contact your doctor who will almost certainly arrange further investigation. Better to be safe than sorry. Take care.

You need to consult your GP Nikki.

Thank you for everyone’s input. I’ve contacted my Rheumatologist and I’m being admitted for further tests. My doctor thinks it’s bowel and not from the meds. Thank you!

Good luck with it Nikki, please let us know how you get on. 🤞 x

Glad you are being seen. This loss of blood could also cause anemia if it’s prolonged xx

You may also like...